Please use this identifier to cite or link to this item:
http://dx.doi.org/10.25673/118439
Title: | The E-cohomological Conley index, cup-lengths and the Arnold conjecture on T2n |
Author(s): | Starostka, Maciej Waterstraat, Nils |
Issue Date: | 2019 |
Type: | Article |
Language: | English |
Abstract: | We show that the E-cohomological Conley index, that was introduced by the first author recently, has a natural module structure. This yields a new cup-length and a lower bound for the number of critical points of functionals on Hilbert spaces. When applied to the setting of the Arnold conjecture, this paves the way to a short proof on tori, where it was first shown by C. Conley and E. Zehnder in 1983. |
URI: | https://opendata.uni-halle.de//handle/1981185920/120398 http://dx.doi.org/10.25673/118439 |
Open Access: | ![]() |
License: | ![]() |
Journal Title: | Advanced nonlinear studies |
Publisher: | de Gruyter |
Publisher Place: | Berlin |
Volume: | 19 |
Issue: | 3 |
Original Publication: | 10.1515/ans-2019-2044 |
Page Start: | 519 |
Page End: | 528 |
Appears in Collections: | Open Access Publikationen der MLU |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
10.1515_ans-2019-2044.pdf | 3.1 MB | Adobe PDF | ![]() View/Open |